# SDR FDEA202405030567

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N137FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61206
- Aircraft time: 13,338 hours, 6,140 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100451G
- Part serial: 000042
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 13,338 hours, 6,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK NR N00056 LH WING OUTBOARD FLAP LOWER SURFACE WITH DENT AT 10" FROM   LOWER EDGE AND 61" FROM INBOARD FAIRING FLAP REWORK WAS PERFORMED NR N00056 ON LH WING OUTBOARD FLAP LOWER SURFACE AT 10"   FROM LOWER EDGE AND 61" FROM INBOARD FAIRING FLAP IAW B767 SRM 57-53-01-2R FIG 201   SHEET 1-6 AND SRM 51-70-06-0G FIG 9 SHEET 1 PAGE 1,2,7-19,41,46  REV 88 DEC 15 2023
